We present a constructive method for solving (1)-(2) under hypotheses (i)-(iv) by assuming that function \(f(t,x)\) is monotone with respect to \(x\). The novelty of this paper is that we adapt the monotone technique to the case of anti-isotone operators, particularly when \(f(t,x)\) is a function nondecreasing in \(x\).
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania
R. Precup, Monotone technique to the initial values problem for a delay integral equation from biomathematics, Studia Univ. Babeş-Bolyai Math. 40 (1995) no. 2, 63-73.
About this paper
Studia Universitatis ”Babes-Bolyai”, Mathematica
google scholar link
 K.L. Cooke, J.L. Kaplan, A periodicity thereshold theorem for epidemics and population growth, Math. Biosc. 31 (1976), 87-104.
 D. Guo, V. Lakshmikantham, Positive solutions of nonlinear integral equation arising in infectious diseases, J. Math. Anal. Appl. 134 (1988), 1-8.
 R. Precup, Positive solutions of the initial value problem for an integral equation modeling infectious disease, ”Babeș-Bolyai” Univ. Faculty of Math,., Preprint nr.3, 1991, 25–30.
 R. Precup, Periodic solutions for an integral equation from biomathematics via the Leray-Schauder principle, Studia Universitatis ”Babeș-Bolyai” (Mathematica) 39, no.1 (1994).
 I.A. Rus, A delay integral equation from biomathematics, ”Babeș-Bolyai” Univ, Faculty of Math., Preprint nr.3, 1989, 87-90.
 L.R. Williams, R.W. Leggett, Nonzero solutions of nonlinear integral equations modeling infectious disease, SIAM J. Math. Anal. 13 (1982), 112-121.